Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Linear transformations of Gaussian measures


Author: Dale E. Varberg
Journal: Trans. Amer. Math. Soc. 122 (1966), 98-111
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0199888-6
MathSciNet review: 0199888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Raymond Adams and James A. Clarkson, Properties of functions $ f(x,y)$ of bounded variation, Trans. Amer. Math. Soc. 36 (1934), 711-730. MR 1501762
  • [2] Yu. K. Belayev, Continuity and Hölder's conditions for sample functions of stationary Gaussian processes, Proceedings of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, Vol. II, Univ. California Press, 1961; pp. 23-33.
  • [3] R. H. Cameron and W.T. Martin, Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. 58 (1945), 184-219. MR 0013240 (7:127c)
  • [4] J. A. Clarkson, On double Riemann-Stieltjes integrals, Bull. Amer. Math. Soc. 39 (1933), 929-936. MR 1562763
  • [5] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [6] Charles A. Fischer, Linear functionals on $ n$-spreads, Ann. of Math. 19 (1917-18), 37-43. MR 1502511
  • [7] Michel Loève, Probability theory, Van Nostrand, Princeton, N. J., 1960. MR 0123342 (23:A670)
  • [8] William Vernon Lovitt, Linear integral equations, Dover, New York, 1950.
  • [9] I. E. Segal, Distributions in Hilbert spaces and canonical systems of operators, Trans. Amer. Math. Soc. 88 (1958), 12-41. MR 0102759 (21:1545)
  • [10] Dale E. Varberg, On equivalence of Gaussian measures, Pacific J. Math. 11 (1961), 751-762. MR 0126861 (23:A4155)
  • [11] -, Gaussian measures and a theorem of T. S. Pitcher, Proc. Amer. Math. Soc. 13 (1962), 799-807. MR 0142150 (25:5543)
  • [12] E. T. Whitaker and G.N. Watson, Modern analysis, Fourth edition, University Press, Cambridge, 1927.
  • [13] D. A. Woodward, A general class of linear transformations of Wiener integrals, Trans. Amer. Math. Soc. 100 (1961), 459-480. MR 0131163 (24:A1017)
  • [14] A. M. Yaglom, On equivalence and perpendicularity of two Gaussian probability measures in function space, Proceedings of the symposium on time series analysis, Wiley, New York 1963; pp. 327-346. MR 0148127 (26:5635b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0199888-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society